Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index – G
Gaff, Holly
Investigating cholera using an SIR model with age-class structure and optimal control
Galeota-Sprung, Jonah
On counting limited outdegree grid digraphs and greatest increase grid digraphs
Galiffa, Daniel
An elementary approach to characterizing Sheffer A-type 0 orthogonal polynomial sequences
Gallian, Joseph
The MAA undergraduate poster session 1991--2013
Gallot, Yves
The family of ternary cyclotomic polynomials with one free prime
Gapinski, Brian
Strong depth and quasi-geodesics in finitely generated groups
Garcia, Aldo
Solutions of boundary value problems at resonance with periodic and antiperiodic boundary conditions
Garcia, Xavier
Invariant measures for hybrid stochastic systems
García-Sánchez, Pedro
Homogenization of a nonsymmetric embedding-dimension-three numerical semigroup
When the catenary degree meets the tame degree in embedding dimension three numerical semigroups
Garrett, Kristina
A bijective proof of a $q$-analogue of the sum of cubes using overpartitions
Garton, Derek
A probabilistic heuristic for counting components of functional graphs of polynomials over finite fields
Garzilli, Immacolata
A numerical investigation on the asymptotic behavior of two delays Volterra discrete equations
Gates, Dante
New approximations for the area of the Mandelbrot
Gauthier, Landon
A tale of two circles: geometry of a class of quartic polynomials
Gemmer, John
Weak and strong solutions to the inverse-square brachistochrone problem on circular and annular domains
Genzlinger, Karenna
Sophie Germain primes and involutions of $\mathbb{Z}_n^\times$
George, Brandon
Patch and crossover planar dyadic wavelet sets
Germick, Robert
Discrete time optimal control applied to pest control problems
Gethner, Ellen
How false is Kempe's proof of the Four Color Theorem? (Part II)
Getzen, Matt
On the cardinality of infinite symmetric groups
Ghang, Whan
The sharp log-Sobolev inequality on a compact interval
Gill, Tracy
Optional unrelated-question randomized response models
Gillette, Andrew
Numerical studies of serendipity and tensor product elements for eigenvalue problems
Gilliand, Sarah
Gillman, Rick
Divisor concepts for mosaics of integers
An extention of Young's segregation game
Glass, Julie
Coalitions and cliques in the school choice problem
Glavin, Kerry
Glover, Rebecca
Automatic growth series for right-angled Coxeter groups
Glover, William
A BMO Theorem for diffeomorphisms on R^D of small distortion an application to piano signature noise and beat
Gockenbach, Mark
Newton's law of heating and the heat equation
Godbole, Anant
A decade of undergraduate research for all East Tennessee State University mathematics majors
Goddard, Jerome
Ecological systems, nonlinear boundary conditions, and $\Sigma$-shaped bifurcation curves
Goebeler, Thomas
Isometric composition operators acting on the Chebyshev space
Goldsmith, Jeff
Dynamical properties of the derivative of the Weierstrass elliptic function
Golenbiewski, Kyle
Cost-Conscious Voters in Referendum Elections
Gomes, Diogo Luís
Existence of positive solutions for an approximation of stationary mean-field games
Gomez, Jonathan
Co-circular relative equilibria of four vortices
Gonda, Jessica
Arranging kings k-dependently on hexagonal chessboards
Gong, Feixue
Explicit bounds for the pseudospectra of various classes of matrices and operators
Gonzalez, Danielle
Intersecting Geodesics and Centrality in Graphs
González, Oscar
On the tree cover number of a graph
Generalized exponential sums and the power of computers
Goodchild, Sam
Local well-posedness of a nonlocal Burgers equation
Goren, Nurullah
Gray, Daniel
Patterns in colored circular permutations
Grider, Rebecca
Convergence of the maximum zeros of a class of Fibonacci-type polynomials
Grigorchuk, Rostislav
The rank gradient and the Lamplighter Group
Grimm, Christopher
Weak and strong solutions to the inverse-square brachistochrone problem on circular and annular domains
Grindatti, Sean
Gross, Craig
Numerical studies of serendipity and tensor product elements for eigenvalue problems
Gruet, Andrew
Congruence properties of $S$-partition functions
Guerra, Lauren
Betti numbers of order preserving graph homomorphisms
Gunderson, Ryan
Depths and Stanley depths of path ideals of spines
Guo, Chuya
Bounds for Fibonacci period growth
Gupta, Sat
Optional unrelated-question randomized response models
An optional unrelated question RRT model
Variations of the Greenberg unrelated question binary model
Gutierrez, Alexander
Co-circular relative equilibria of four vortices